# SDR SWAA2024072910170

- Difficulty date: July 7, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD AFT FLAP HAS DELAMINATION ON OBD SIDE & SPLIT TRAILING EDGE.<[01] OK TO INSTALL NEW WEDGE.;[02] THIS CARD IS WRITTEN IN ERROR. IT IS A DUPLICATE WRITEUP OF TTG8Q00UEC70.;[03] THIS CARD IS WRITTEN IN ERROR. IT IS A DUPLICATE WRITEUP OF TTG8Q00UEC70.;[04] THE FAULT ID IN CORRECTIVE ACTION STEPS 2 AND 3 IS INCORRECT. THE CORRECT FAULT ID IS TTG8Q00UEC7Q;[05] THE FAULT ID IN CORRECTIVE ACTION STEPS 2 AND 3 IS INCORRECT. THE CORRECT FAULT ID IS TTG8Q00UEC7Q.;[06] C/W CORRECTION READ 'TTG8Q00UEC7JQ'.
